MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/jcp.0b013e318160864f

Медицинская библиотека · Journal of clinical psychopharmacology · 2008

Reduction in neuroleptic-induced movement disorders after a switch to quetiapine in patients with schizophrenia.

Cortese Leonardo, Caligiuri Michael P, Williams Richard, Schieldrop Peter, Manchanda Rahul, Malla Ashok, Harricharan Raj

СтатьяРандомизированное исследованиеПоддержка исследования: вне правительства СШАПеревод пока не подготовлен

Аннотация

BACKGROUND

Persistent neuroleptic-induced movement disorders limit effective pharmacological management of psychotic disorders. Although antipsychotic switching is a common strategy for managing extrapyramidal side effects (EPSs), there is insufficient empirical support to guide the clinician. We designed the present study to examine whether patients with preexisting EPS switched to quetiapine would show greater reduction in EPS compared with control patients.

METHODS

Twenty-two patients with schizophrenia meeting clinical criteria for tardive dyskinesia or coexisting parkinsonism were randomized either to switch from their current antipsychotic to quetiapine (n = 13) or to remain on their current treatment (n = 9). A battery of standard clinical assessments for EPS along with electromechanical instrumental measures was administered before randomization and again 1 and 3 months postrandomization.

RESULTS

We observed significant reduction in parkinsonism (P < 0.001) and akathisia (P = 0.02) based on clinical assessments and dyskinesia (P < 0.05) based on instrumental assessment for the quetiapine group. Subjects remaining on current treatment exhibited an increase in rigidity (P < 0.05) based on instrumental measures.

CONCLUSIONS

These findings support the switching to quetiapine in the management of preexisting neuroleptic-induced extrapyramidal side effects.

Для цитирования: Cortese Leonardo, Caligiuri Michael P, Williams Richard, Schieldrop Peter, Manchanda Rahul, Malla Ashok, Harricharan Raj. Reduction in neuroleptic-induced movement disorders after a switch to quetiapine in patients with schizophrenia.. Journal of clinical psychopharmacology. 2008. DOI: 10.1097/jcp.0b013e318160864f.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.